Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling paranoid. Taking fuoxetine. Stopped Prostap injections. Due to the change in medications?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
i have just stopped prostap injections and have recently started fluoxatine i have recently started being very paranoid is this linked to the above?
Posted Tue, 17 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for posting your query.
Your symptoms are not likely to be related to stopping prostap injections. Fluoxetine is likely to cause such psychiatric side effects like- transient psychosis, development of obsessive-compulsive symptoms, paranoid reaction, delusions, agitation, etc.
You can wait for2-3 weeks if the symptoms are not very bothersome for you. These can subside spontaneously.
Otherwise you can consult your treating physician to change fluoxetine with another suitable alternative.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor